# SDR 03FDEA01070

- Difficulty date: July 6, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: NLC6725
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER NR 13 BORE CORROSION EXCEEDED CONDITION 3.  CORROSION ON RIGHT HORIZONTAL STABILIZER NR 13 BORE REMOVED AND REPAIR CARRIED OUT AS PER EA 1-5510-71831
